Full Ideals of Polynomial Rings.

A. Kreuzer; Carl J. Maxson

Monatshefte für Mathematik (1998)

  • Volume: 125, Issue: 4, page 315-326
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kreuzer, A., and Maxson, Carl J.. "Full Ideals of Polynomial Rings.." Monatshefte für Mathematik 125.4 (1998): 315-326. <http://eudml.org/doc/178817>.

author = {Kreuzer, A., Maxson, Carl J.},
journal = {Monatshefte für Mathematik},
keywords = {full ideals of polynomial ring; polynomial substitution},
number = {4},
pages = {315-326},
title = {Full Ideals of Polynomial Rings.},
url = {http://eudml.org/doc/178817},
volume = {125},
year = {1998},

AU - Kreuzer, A.
AU - Maxson, Carl J.
TI - Full Ideals of Polynomial Rings.
JO - Monatshefte für Mathematik
PY - 1998
VL - 125
IS - 4
SP - 315
EP - 326
KW - full ideals of polynomial ring; polynomial substitution
UR - http://eudml.org/doc/178817
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.